# SDR AALA20011344

- Difficulty date: June 25, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Gouged
- Location: Fs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN GOUGED STATION 237 LONGERON 20L.  CUT OUT 1 INCH HOLE TOO REMOVE DAMAGE AND INSTALLED DOUBLER PER SRM 53-04 FIG 38.  (M)
